# SDR CALA2025032403130

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 51,084 hours, 18,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHT SYSTEM BATTERY PACK M1671 (REF AAR NR 1000028371). REMOVED BATTERY PACK M1671 IAW B737 AMM 33-51-06-960-805 STEP 4.E(4). INSTALLED NEW BATTER PACK M1671 IAW B737 AMM 33-51-06-960-805 STEP 4.E(5). AND PERFORMED OPS TEST. IAW B737 AMM 33-51-00-710-801. TEST GOOD.   FAILED FUNCTIONAL CHECK DURING D CHECK AT RFD SDR IS COMPLIED WITH REMOVED BATTERY PACK M1671 IAW B737 AMM 33-51-06-960-805 STEP 4. E(4). INSTALLED NEW BATTER PACK M1671 IAW B737 AMM 33-51-06-960- -805 STEP 4.E(5). AND PERFORMED OPS TEST. IAW B737 AMM 33-51-00- -710-801. TEST GOOD.
